# SDR USAA060489

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Plate
- Condition: Damaged
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INLET, PPS 68.15 AT 6:00 O'CLOCK DAMAGED.  CUT OUT DAMAGE, INSTALLED REPAIR, PER SRM 51-20-01 & EM71-11-03-300-019, DEFECT SIZE: 1" X 6".
